# SDR AALA2020022079002

- Difficulty date: February 16, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 59,580 hours, 26,780 cycles
- System (JASC): 5241 · Galley Doors
- Part: Damper
- Condition: No Test
- Location: Galley Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CREW DOOR 841 DAMPER AT FORWARD GALLEY AREA, DID NOT PASS DAMPING TEST FUNCTION. REPLACED DOOR DAMPER PER AMM 52-11-14-400-001-A.
